# SDR UIEA2018102902422

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,356 hours, 14,465 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 5500500303
- Part serial: 414
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS ON CLIMB OUT AT INITIAL FLAP RETRACTION MOVEMENT. REMOVED AND REPLACED FLAP LOAD ACTUATOR IAW AMM 27-51-30 OPS CHECK SATISFACTORY.
